# SDR DALA2017091806946

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON TWO FITTINGS OF THE LT AFT LAVATORY.  MAINTENANCE REPLACED THE FITTINGS IAW ERA 560912-14, REV ORIGINAL, AND ETI-37-17-307, REV 2.
